# SDR R61A2024022200083

- Difficulty date: February 22, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 39,774 hours, 30,340 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NOSEWHEEL STRUCK A FOX AT ROTATION SPEED, 132KTS. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. PERFORMED GVI OF NLG AND DOORS, NO DAMAGE NOTED.
